# SDR QXEA2019071800264

- Difficulty date: July 17, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N634QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00726
- Aircraft time: 3,295 hours, 2,134 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WHILE CLIMBING (APPROX FL190) THE #2 ENGINE EXPERIENCED AN ELEVATED ENGINE VIBRATION. ENGINE VIBRATION INDICATED 4.0 W/ REVERSE VIDEO IN AMBER. THE ENGINE VIBRATION ABNORMAL CHECKLIST PROVIDED GUIDANCE TO REDUCE THRUST ON THE #2 ENGINE. VIBRATION WENT BACK TO GREEN INDICATION AT 3.6. POWER REMAINED STABILIZED NOT TO EXCEED 3.6 FOR THE REMAINDER OF THE FLIGHT. DECLARED EMERGENCY. REMOVED FROM SERVICE. DETERMINED TO BE ABNORMAL N1 VIBRATION PER E770001-01. C/W INSPECTIONS PER LMM 72-00-00-810-011. ALL BLADES MOVE FREELY, NO OTHER DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
